# SDR DALA2017021501286

- Difficulty date: February 14, 2017
- Submitted: February 16, 2017
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 80,611 hours, 37,211 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND AFT RT SECTION EMERGENCY LIGHTS INOP. REMOVED AND REPLACED BATTERY PACK TO M736 POWER SUPPLY IN REF TO AMM 33-51-07 OPS CHECK GOOD.
